On stabilization of Poisson integral for equations of Kolmogorov type

  • H.P. Malytska Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • I.V. Burtnyak Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: ultraparabolic equations, Kolmogorov equations, stabilization, Poisson integral
Published online: 2013-12-30

Abstract


Stabilization of Poisson integral for Kolmogorov equations is studied. Such equations have three groups of variables with degeneration of parabolicity.
Article metrics
PDF downloads: 10
Abstract views: 50
How to Cite
(1)
MalytskaH., BurtnyakI. On Stabilization of Poisson Integral for Equations of Kolmogorov Type. Carpathian Math. Publ. 2013, 5 (2), 290-297.